Record number :
2359262
Title of article :
On the denseness of the invertible group in uniform Frechet algebras
Author/Authors :
قاسمي هنري، طاهر 1324 نويسنده علوم پايه , , نجفي تواني، معصومه نويسنده ,
Issue Information :
دوفصلنامه با شماره پیاپی سال 2011
Pages :
13
From page :
15
To page :
27
Abstract :
We first extend the Arens-Royden theorem to unital, commutative Fr´echet algebras under certain conditions. Then, we show that if A is a uniform Fr´echet algebra on X = MA, where MA is the continuous character space of A, then A does not have dense invertible group, if we impose some conditions on X. On the other hand, if A has dense invertible group, then it is shown that A = C(X), with certain conditions on X. Thus, the results of Dawson and Feinstein on denseness of the invertible group in Banach algebras are extended to uniform Fr´echet algebras.
Journal title :
Bulletin of the Iranian Mathematical Society
Link To Document :